Alert archive / Wyoming / High Wind Watches in 2007
High Wind Watch 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 11, 2007, 1:46 PM MST for Crook County, Weston County, Wyoming. It took effect at Nov 13, 2007, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 11, 2007, 1:46 PM MST (20:46 UTC)
- In effect from
- Nov 13, 2007, 2:00 AM MST
- Expired
- Nov 12, 2007, 2:12 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Crook County, WY, Weston County, WY
The radar
The Rapid City radar (KUDX), 139 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -83 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 112046 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 146 PM MST SUN NOV 11 2007 ...HIGH WINDS POSSIBLE TUESDAY... .A FAST MOVING JET STREAM WILL DEVELOP OVER THE ROCKIES ON TUESDAY...WITH TIGHT SURFACE PRESSURE GRADIENTS DEVELOPING AS HIGH PRESSURE BUILDS INTO THE WESTERN UNITED STATES. THE POTENTIAL EXISTS FOR A SIGNIFICANT WIND EVENT IF EVERYTHING ALIGNS AS ANTICIPATED. WYZ059>070-121430- /O.NEW.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 146 PM MST SUN NOV 11 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON FOR SOUTHEAST WYOMING. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS SOUTHEAST WYOMING LATE MONDAY NIGHT...AND CONTINUE THROUGH MOST OF TUESDAY. WIND GUSTS IN THE LARAMIE RANGE AND MEDICINE BOW MOUNTAINS COULD EXCEED 75 MPH. IN THE LOWER ELEVATIONS... WIDESPREAD 60 MPH GUSTS ARE POSSIBLE...WITH UP TO 80 MPH GUSTS POSSIBLE IN THE WIND PRONE AREAS OF PLATTE COUNTY AFFECTING INTERSTATE 25. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SOWKO
3 follow-up statements
000 WWUS75 KCYS 121152 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 452 AM MST MON NOV 12 2007 ...HIGH WINDS POSSIBLE TUESDAY... .A FAST MOVING JET STREAM WILL DEVELOP OVER THE ROCKIES ON TUESDAY...WITH A TIGHT SURFACE PRESSURE GRADIENT DEVELOPING AS HIGH PRESSURE BUILDS INTO THE WESTERN UNITED STATES. THE POTENTIAL EXISTS FOR A SIGNIFICANT WIND EVENT LATE TONIGHT THROUGH TUESDAY. WYZ059>070-122000- /O.CON.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 452 AM MST MON NOV 12 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS SOUTHEAST WYOMING LATE TONIGHT...AND CONTINUE THROUGH MOST OF TUESDAY. WIND GUSTS IN THE LARAMIE RANGE...MEDICINE BOW...AND SIERRA MADRE MOUNTAINS COULD EXCEED 75 MPH. IN THE LOWER ELEVATIONS... WIDESPREAD 60 MPH GUSTS ARE POSSIBLE...WITH UP TO 70 MPH GUSTS POSSIBLE IN THE WIND PRONE AREAS OF PLATTE COUNTY AFFECTING INTERSTATE 25. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. IN LOWER ELEVATIONS...SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. IN THE HIGH COUNTRY...SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS UPCOMING HIGH WIND EVENT. $$ HAHN
000 WWUS75 KCYS 122111 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 211 PM MST MON NOV 12 2007 ...STRONG WINDS LIKELY FOR LATE TONIGHT AND TUESDAY... .THE COMBINATION OF A LARGE DIFFERENCE IN SURFACE PRESSURE WILL BE OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. AT THE SAME TIME...THE JET STREAM WITH STRONG WINDS IN THE UPPER ATMOSPHERE WILL MOVE OVER THE NORTHERN AND CENTRAL ROCKIES. THE COMBINATION WILL PRODUCE STRONG SURFACE WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. THE STRONGEST WINDS WILL BE OVER AND NEAR THE LARAMIE RANGE AND NORTHERN CARBON COUNTY. WYZ059>061-063-065-068>070-122215- /O.CAN.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...LARAMIE...TORRINGTON...CHEYENNE...PINE BLUFFS 211 PM MST MON NOV 12 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. STRONG WEST OR NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH LATE TONIGHT AND TUESDAY WITH GUSTS TO BETWEEN 45 AND 55 MPH. EVEN THOUGH THOSE WINDS ARE STRONG...THEY ARE LESS THAN EARLIER EXPECTED AND ARE BELOW HIGH WIND WARNING CRITERIA. FOR THAT REASON THE HIGH WIND WATCH HAS BEEN CANCELED. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-130515- /O.NEW.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 211 PM MST MON NOV 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. WEST OR NORTHWEST WINDS ON TUESDAY WILL BE SUSTAINED AT 25 TO 35 MPH OVER THE NEBRASKA PANHANDLE WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. WYZ059>061-063-065-068>070-122215- /O.CAN.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...LARAMIE...TORRINGTON...CHEYENNE...PINE BLUFFS 211 PM MST MON NOV 12 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. $$ WYZ062-064-066-067-130515- /O.UPG.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ /O.NEW.KCYS.HW.W.0016.071113T0900Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 211 PM MST MON NOV 12 2007 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS THE LARAMIE RANGE...SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY LATE TONIGHT AND CONTINUE FOR MOST OF TUESDAY. WINDS OVER THOSE AREAS WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH. MEANWHILE OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 45 TO 55 MPH AND GUSTS TO 75 MPH. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-130515- /O.NEW.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 211 PM MST MON NOV 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEILAND
000 WWUS75 KCYS 122112 CCA NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 211 PM MST MON NOV 12 2007 ...STRONG WINDS LIKELY FOR LATE TONIGHT AND TUESDAY... .THE COMBINATION OF A LARGE DIFFERENCE IN SURFACE PRESSURE WILL BE OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. AT THE SAME TIME...THE JET STREAM WITH STRONG WINDS IN THE UPPER ATMOSPHERE WILL MOVE OVER THE NORTHERN AND CENTRAL ROCKIES. THE COMBINATION WILL PRODUCE STRONG SURFACE WINDS OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE LATE TONIGHT AND TUESDAY. THE STRONGEST WINDS WILL BE OVER AND NEAR THE LARAMIE RANGE AND NORTHERN CARBON COUNTY. WYZ059>061-063-065-068>070-122215- /O.CAN.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-LARAMIE VALLEY- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... CENTENNIAL...LARAMIE...TORRINGTON...CHEYENNE...PINE BLUFFS 211 PM MST MON NOV 12 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH WIND WATCH. STRONG WEST OR NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH LATE TONIGHT AND TUESDAY WITH GUSTS TO BETWEEN 45 AND 55 MPH. EVEN THOUGH THOSE WINDS ARE STRONG...THEY ARE LESS THAN EARLIER EXPECTED AND ARE BELOW HIGH WIND WARNING CRITERIA. FOR THAT REASON THE HIGH WIND WATCH HAS BEEN CANCELED. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ NEZ001>003-019>021-054-055-130515- /O.NEW.KCYS.WI.Y.0015.071113T1300Z-071114T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 211 PM MST MON NOV 12 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST TUESDAY. WEST OR NORTHWEST WINDS ON TUESDAY WILL BE SUSTAINED AT 25 TO 35 MPH OVER THE NEBRASKA PANHANDLE WITH GUSTS TO 45 MPH. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ WYZ062-064-066-067-130515- /O.UPG.KCYS.HW.A.0013.071113T0900Z-071114T0000Z/ /O.NEW.KCYS.HW.W.0016.071113T0900Z-071114T0000Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 211 PM MST MON NOV 12 2007 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS THE LARAMIE RANGE...SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY LATE TONIGHT AND CONTINUE FOR MOST OF TUESDAY. WINDS OVER THOSE AREAS WILL BE SUSTAINED AT 35 TO 45 MPH IN THE LOWER ELEVATIONS WITH GUSTS TO 65 MPH. MEANWHILE OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 45 TO 55 MPH AND GUSTS TO 75 MPH. MOTORISTS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT AND TUESDAY. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE CAUTION. ALSO...BE CAREFUL WITH ANY OUTDOOR FIRES DURING THAT TIME. $$ WEILAND
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 11, 1:43 PM MST, 3 minutes earlier.
Area forecast discussion, Nov 11, 1:43 PM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
143 PM MST SUN NOV 11 2007
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
12Z MODELS ARE FAIRLY SIMILAR THROUGH MONDAY NIGHT AS WELL AS
CONSISTENT WITH THEIR EARLIR RUNS WITH THE SYNOPTIC PATTERN. THE
ELONGATED SHORTWAVE TROUGH WAS ENTERING THE WESTERN U.S EARLY THIS
AFTERNOON. MOST OF THE ENERGY CONTINUES TO BE ON THE SOUTH END OF
THE FEATURE...WHICH WAS NOW ENTERING CENTRAL CALIFORNIA. THE
SHORTWAVE TROUGH MOVES ACROSS THE CWA LATE TONIGHT THROUGH EARLY
AFTERNOON MONDAY. THE ASSOCIATED SURFACE COLD FRONT HAS MOVED
ACROSS ALL AREAS EAST OF THE LARAMIE RANGE AS OF 20Z AND SHOULD MOVE
THROUGH THE REST OF THE CWA BY 00Z. SURFACE CYCLOGENESIS TAKES
PLACE OVER EASTERN COLORADO TONIGHT ALONG THE FRONT. THE QUESTION
REMAINS AS TO HIGH TEMPERATURES ON MONDAY AS WELL AS THE AMOUNT OF
SNOW TONIGHT AND MAONLY MONDAY MORNING. GOOD SYNOPTIC LIFT WILL
BE ASSOCIATED WITH THIS EVENT WITH VERY GOOD MID LEVEL FRONTOGENESIS
AND THE RIGHT ENTRANCE OF THE 300 MB JET MOVING OVER THE AREA.
THE MODELS GENERALLY POINT TO THE BEST FORCING AND DEEPEST MOISTURE
BEING LOCATED OVER THE NORTH PART OF THE CWA. WILL ISSUE A SNOW
ADVISORY FOR EAST CENTRAL WYOMING INCLUDING THE NORTHERN LARAMIE
RANGE AND SNOWY RANGE FOR TONIGHT THROUGH MID MORNING MONDAY. THE
SNOW AMOUNTS WILL BE BETWEEN 3 AND 4 INCHES OVER THE LOWER ELEVATIONS
IN THE ADVISORY AREA AND 4 TO 8 INCHES IN THE MOUNTAINS. OUTSIDE OF
THE ADVISORY AREA BELIEVE THAT GENERALLY 1 TO 2 INCHES OF SNOW WILL
ACCUMULATE ON GRASSY SURFACES. THE 700 MB TEMPERATURES FOR MONDAY
LOWER TO -2C PER THE NAM AND GFS. GUIDANCE TEMPERATURES ARE MAINLY
IN THE 40S FOR MONDAY AND THAT MAY WORK OUT IN THE NORTH. WITH MORE
CLOUD COVER IN THE SOUTH ALL DAY...WILL GO BELOW THE GUIDANCE
NUMBERS. WEATHER IMPROVEMENT WILL TAKE PLACE FROM NORTH AND WEST TO
SOUTHEAST MONDAY AFTERNOON AND EARLY EVENING. MOST OF ANY
ACCUMULATING SNOW WILL END BY MIDDAY WITH PERHAPS SOME FLURRIES
LINGERING IN THE SOUTHEAST PART OF THE CWA IN THE AFTERNOON. SURFACE
HIGH PRESSURE WILL BRIEFLY BE OVER THE CWA MONDAY EVENING FOR A
MINIMUM OF CLOUD COVER. THE LOWS FOR MONDAY NIGHT SHOULD ACTUALLY
BE IN THE EVENING BEFORE THE SURFACE PRESSURE GRADIENT AND WINDS
ALOFT INCREASE LATER MONDAY NIGHT. IN FACT LOOKS TO BE A GOOD GAP
WIND SCENARIO AFTER 09Z TUESDAY WITH THE KCAG TO KCPR 700 MB HEIGHT
DIFFERENCE INCREASING TO OVER 70 DECAMETERS AND 700 MB INCREASING TO
70 KNOTS BY 12Z TUESDAY. WILL START THE HIGH WIND WATCH AT 09Z OVE
RTHE WYOMING PART OF THE CWA TO MATCH THE LONG TERM PART OF THE
FORECAST.
.LONG TERM...TUESDAY THROUGH SUNDAY...A PACIFIC TROUGH WILL BE
RAMPING UP ACROSS THE INTER-MOUNTAIN WEST EARLY TUESDAY...WITH THE
UPPER JET NOSING INTO WYOMING. NAM AND GFS PROJECT THE FRONT RIGHT
REGION OF THIS 180 KT JET TO BE OVER THE FORECAST AREA AT THAT TIME.
CONCURRENTLY...THE BUILDING SURFACE HIGH ACROSS THE NORTHERN ROCKIES
WILL CREATE VERY STRONG PRESSURE GRADIENTS THROUGH THE DAY. IF THIS
ALL ALIGNS PERFECTLY...THERE COULD BE A SIGNIFICANT WIND EVENT WITH
BORDEAUX GUSTING TO 80 MPH. HAVE ISSUED A WATCH FOR ALL WYOMING
ZONES GIVEN BROAD REGION OF MID AND HIGH LEVEL SPEEDS. THE
ASSOCIATED DRY COLD FRONT WILL SWING THE WINDS AROUND TO THE NW BY
EVENING...WHICH WILL FOCUS THE THREAT TO THE NEBRASKA ZONES...BUT
OPTED TO LEAVE THAT AREA OUT OF THE WATCH AT THIS TIME. COOL AIR
WILL REMAIN IN THE WAKE OF THE SAID
FRONT...SUPPRESSING HIGH TEMPS ON WEDNESDAY. TEMPERATURES SHOULD
RECOVER FOR THE REMAINDER OF THE WEEK...WITH GENERAL RIDGING AND
PLENTY OF SUNSHINE. LEFT POPS AT ZERO FOR MOST OF THE WEEK WITH
SUCH DRY AIR IN PLACE. THE WESTERN MOUNTAINS MIGHT SEE A SNOW
SHOWER LATE TUESDAY WITH THE DYNAMICS OF THE WIND-EVENT TROUGH.
THE GFS STARTING TO SHOW A WEAK TROUGH BY NEXT WEEKEND...BUT SO
FAR THAT IS AN OUTLIER SOLUTION...SO LEFT THE WEEKEND WARM AND
DRY.
&&
.AVIATION...
MOISTURE WILL INCREASE OVER THE CWA TONIGHT WITH CLOUD BASES
LOWERING AND PRECIPITATION BECOMING WIDESPREAD. THE CEILINGS AND
VISIBILITIES WILL BECOME MVFR IN MOST OF THE CWA BETWEEN 03Z AND 09Z
AND THEN PERSIST THROUGH MONDAY MORNING. THE CONDITIONS MAY VARY
BETWEEN IFR AND MVFR DURING THAT TIME AS WELL. THE VERTICAL
PROFILE WILL BE SATURATED UP THROUGH AT LEAST 20 THOUSAND FEET AND
THERE WILL LIKELY BE RIME AND EVEN CLEAR ICING TONIGHT AND MONDAY
MORNING.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...SNOW ADVISORY FROM 7 PM TONIGHT TO 8 AM MONDAY FOR EAST
CENTRAL WYOMING...NORTHERN LARAMIE RANGE AND THE SNOWY RANGE.
ZONES WY059-WYZ060-WYZ063-WYZ064.
HIGH WIND WATCH FROM 2 AM TUESDAY TO 5 PM TUESDAY FOR SOUTHEAST
WYOMING. ZONES WYZ059-WYZ060-WYZ061-WYZ062-WYZ063-WYZ064-
WYZ065-WYZ066-WYZ067-WYZ068-WYZ069-WYZ070.
NE...NONE.
&&
WEILAND/SOWKOHazardous weather outlook, Nov 11, 1:46 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 146 PM MST SUN NOV 11 2007 NEZ001>003-019>021-054-055-122100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 146 PM MST SUN NOV 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL PICK UP ACROSS THE WESTERN NEBRASKA PANHANDLE BEHIND A COLD FRONT ON TUESDAY. NW WIND GUSTS TO 40 MPH OR MORE COULD OCCUR TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-062-065>070-122100- SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 146 PM MST SUN NOV 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT PRECIPITATION WILL OVERSPREAD THE REGION LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRECIPITATION WILL START OFF AS RAIN ACROSS MOST LOWER ELEVATIONS...THEN MIX WITH AND EVENTUALLY CHANGE TO ALL SNOW FROM WEST TO EAST. IT SHOULD BE COLD ENOUGH FOR SNOW IN ALL LOCATIONS BY MIDNIGHT. ACCUMULATIONS WILL BE LIGHT...AND MOSTLY LIMITED TO GRASSY SURFACES WHERE AN INCH OR TWO COULD FALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT TUESDAY FOR SOUTHEAST WYOMING. WINDS WILL DEVELOP LATE MONDAY NIGHT AND BECOME STRONG BY TUESDAY MORNING. AT THIS TIME...IT APPEARS THAT WINDS GUSTS COULD EXCEED 80 MPH IN LARAMIE RANGE...AND 65 MPH IN THE LOWER ELEVATIONS. THE WIND-PRONE AREAS THROUGH PLATTE COUNTY COULD SEE LOCALIZED 80 MPH GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-063-064-122100- CONVERSE-NIOBRARA-SNOWY RANGE-NORTH LARAMIE RANGE- 146 PM MST SUN NOV 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW ADVISORY IS IN EFFECT THIS EVENING THROUGH MID MONDAY MORNING. PRECIPITATION WILL OVERSPREAD THE REGION LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRECIPITATION WILL START OFF AS RAIN ACROSS MOST LOWER ELEVATIONS...THEN MIX WITH AND EVENTUALLY CHANGE TO ALL SNOW FROM WEST TO EAST BY SUNSET. ACCUMULATIONS WILL BE 3 TO 4 INCHES ACROSS THE LOWER ELEVATIONS OF CONVERSE AND NIOBRARA COUNTIES...AND UP 4 TO 8 INCHES IN THE HIGHER ELEVATIONS OF THE SNOWY AND NORTHERN LARAMIE RANGES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT TUESDAY FOR SOUTHEAST WYOMING. WINDS WILL DEVELOP LATE MONDAY NIGHT AND BECOME STRONG BY TUESDAY MORNING. AT THIS TIME...IT APPEARS THAT WINDS GUSTS COULD EXCEED 70 MPH IN SNOWY RANGE...AND 60 MPH IN THE LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE SOWKO
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 2:02 PM MST | Snow Advisory | CYS | Crook, Weston | 7 hr |
Nearby
High Wind Watches in Wyoming, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.